# SDR DALA2019011600283

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 54,289 hours, 24,975 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 20102060103
- Part serial: 1310
- Condition: Malfunctioned
- Location: Brake System
- Part time: 17,339 hours, 6,121 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5367134) ABOUT 25 MILES FROM LANDING AUTOBRAKE DISARM & "ANTI SKID INOP" LIGHT ILLUMINATED. PERFORMED QRH PROCEDURE AND DECLARED EMERGENCY. LANDING 40 DEG FLAP, EASY ON BRAKES, CONTINUED TO GATE WITHOUT INCIDENT. FOUND HIGH RESISTANCE ON PIN 1 AND PIN 2 ON CONNECTOR D2574 FOR SERVO VALVE. R/R PRESSURE CONTROL MODULE IAW AMM 32-42-81 ALL OPS LEAK CKS GOOD.
